Taking Pred but I have upset stomach

I am on 13mg Pred and my body seems to be adjusting to the dose.

I ate too much rich food yesterday and have diarhorrea but not sickness. It may a sick bug I just don't know.

I just took my Pred at 7.30am but I am worried that it will not be absorbed and I may suffer pain and Pred withdrawal symptoms. Has anyone any experience with this or should I not worry and just take Pred at normal time tomorrow.

Thank you

4 Replies
oldestnewest

This has happened to me a few times, I just take the next days dose as usual and don't worry too much about a possible missed one.

Even if the dose isn't absorbed (which is unlikely) in 24 hours you won't get any alarming symptoms except for perhaps a little more pain than usual.

Reply

Thank you your reply has helped me not to panic

Reply

As long as your pred is in your stomach for an hour it should have been absorbed - so if it is only diarrhoea you shouldn't have to worry. If you were being sick the same applies though - as long as you don't vomit inside an hour or so the pred will have been absorbed.

Are you on any other medications? Such as omeprazole or another PPI?

Reply

Thank you your reply has put my mind at rest' I dont take anything else at the moment

Reply

You may also like...